# SDR C2XA95IA270

- Difficulty date: October 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14832
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 187
- Propeller: Hamstd 14SF6
- System (JASC): 6111 · Propeller Blade Section
- Part: Propeller Blade
- Part number: SFA13M10A
- Condition: Cracked
- Location: Left Nr 4
- Part time: 9,460 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING AN A-CHECK INSPECTION, THE NR 1 PROPELLER, NR 4 BLADE WAS REMOVED AND REPLACED TO CORRECT A PROP DE-ICE DISCREPANCY.  UPON REMOVAL OF THE HEATER SHEATH, A CRACK IN THE LEADING EDGE OF THE PROPELLER BLADE WAS DISCOVERED.  THE BLADE WAS THEN ROUTED TO A REPAIR FACILITY TO CORRECT THE DISCREPANCY.  (M)
